JOURNAL BROWSE
Search
Advanced SearchSearch Tips
A GALOIS EXTENSION WITH GALOIS GROUP DIHEDRAL GROUP OR GENERALIZED QUATERNION GROUP
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
A GALOIS EXTENSION WITH GALOIS GROUP DIHEDRAL GROUP OR GENERALIZED QUATERNION GROUP
Hwang, Yoon-Sung;
  PDF(new window)
 Abstract
Let L/F be a Galois quadratic extension such that F contains a primitive n-th root of 1. Let N = L() where . We show that if , and [N : L] = m, then or generalized quaternion group whether , respectively.
 Keywords
Galois extension;Kummer extension;
 Language
English
 Cited by
 References
1.
Y.-S. Hwang, The corestrictions of valued division algebras of Henselian Fields I, Pacific J. Math. 170 (1995), 53-81

2.
N. Jacobson, Basic Algebra II, Freeman and Company, 1980

3.
G. Maile and B. H. Matzat, Inverse Galois Theory, Springer, Berlin, 1999

4.
M. Suzuki, Group Theory I, Springer-Verlag, New York, 1982

5.
J.-P. Tignol, On the corestriction of central simple algebras, Math. Z. 194 (1987), 267-274 crossref(new window)

6.
H. Volklein, Groups as Galois Groups: An Introduction, Cambridge Univ. Press, Cambridge, England, 1996